# SDR C1HA200692004

- Difficulty date: August 3, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ENG 1 BLEED AIR TRIP OFF LIGHT ILLUMINATED.  CREW PERFORMED COM 2.36.2 APPROX 1 OR 2 MINS AFTER COMPLETION OF COM PROCEDURE FOR ITEM 1, NR 1 ENG STRUT OVERHEAT LIGHT ILLUMINATED.  CREW RAN COM 2.36.9 CONTACTED DISPATCH.  FOUND 13TH STAGE SADDLE DUCT LEAKING, ALSO 13TH STAGE DUCT BALL JOINT LEAKING.  ALL WORK ACCOMPLISHED ON NR 1 WO 119921 RAN ENGINE AT RUN UP PAD TO TAKEOFF EPR, PP EPR, AND SEVERAL SETTINGS IAW MM 71-00-00, NO TRIP OFF OR STRUT OVERHEAT LIGHTS ILLUMINATED.  OK FOR CONTINUED SERVICE.  WORK ACCOMPLISHED COMPLIES WITH NR 1 AND NR 2.
